# SDR SWIA972454

- Difficulty date: March 25, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 3,858 hours, 5,435 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Defective
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TRIM JUMPS AND AIRCRAFT PITCH ATTITUDE CHANGES ABRUPTLY.  HAPPEN WITH  AP ON EITHER SIDE.  AT FREEZING TEMPERATURES, TRIM WHEEL IS VERY DIFFICULT TO MOVE.  ON GROUND AND WARMER TEMPS IT MOVES FREELY.  REMOVED AND REPLACED ELEVATOR TRIM ACTUATORS ON LEFT AND RIGHT SIDES WITH SERVICEABLE UNITS IAW MM 27-32-02.  P/N ON RIGHT 5299-1, S/N ON 043330, S/N OFF 834, P/N ON LEFT 5299-1, S/N ON 830, S/N OFF 734.
